Bulletin of the American Mathematical Society

$H^p$ spaces and exit times of Brownian motion

D. L. Burkholder

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 81Number 3, Part 1 (1975), 556-558.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183536869

Mathematical Reviews number (MathSciNet)
MR0362519

Zentralblatt MATH identifier
0321.60059

Subjects
Primary: 60J65: Brownian motion [See also 58J65] 30A78 31A05: Harmonic, subharmonic, superharmonic functions 60J45: Probabilistic potential theory [See also 31Cxx, 31D05]

Citation

Burkholder, D. L. $H^p$ spaces and exit times of Brownian motion. Bull. Amer. Math. Soc. 81 (1975), 556--558. https://projecteuclid.org/euclid.bams/1183536869


Export citation

References

  • 1. Albert Baernstein, Integral means, univalent functions and circular symmetrization, Acta Math. 133 (1974), 139-169.
  • 2. Peter L. Duren, Theory of Hp spaces, Pure and Appl. Math., Vol. 38, Academic Press, New York and London, 1970. MR 42 #3552.
  • 3. Lowell J. Hansen, Hardy classes and ranges of functions, Michigan Math. J. 17 (1970), 235-248. MR 41 #7118.